# SDR ASAA2017012019484

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,162 hours, 10,635 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED TRIP OFF CAUTION ILLUMINATED. FOLLOWED BLEED TRIP QRH PROCEDURES AND RESET VIA TRIP RESET. LIGHT EXTINGUISHED AND OPS WERE NORMAL AFTERWARDS. GROUNDED - YES. PER FLIGHT CREW CONSULTATION LEFT DUCT PNEUMATIC PRESSURE INDICATED ZERO PSI. PERFORMED ALTERNATE DEACTIVATION PROCEDURE REF CHAPTER 5-07-01 ITEMS 8 & 9. PERFORMED B737-800 FIM TASK 36-10 TASK 801 BLEED TRIP OFF LIGHT ON - FAULT ISOLATION. FOUND B-NUT TO THE SUPPLY PRESSURE SENSE LINE FROM THE HIGH STAGE REGULATOR LOOSE. TIGHTENED THE B-NUT AS REQUIRED REF B737-800 AMM 20-50-11. PERFORMED REPAIR CONFIRMATION AND GROUND VERIFICATION CHECKS - NO BLEED TRIP OFF CONDITION NOTED REF B737-800 FIM TASK 36-10 801 PARA J(15) AND AMM 71-00-00-800-808-F00. NO HISTORY 30 DAYS. OKAY FOR SERVICE.
